Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
164 Doctors are Online

Having bouts of dizziness and lack of balance. Could I ask a doctor?

Oct 2013
User rating for this question
Answered by

General & Family Physician
Practicing since : 2011
Answered : 516 Questions
Male 85 age. Bouts of dizzyness and lack of balance. BP 125/72 .
Posted Mon, 11 Nov 2013 in Ear, Nose and Throat Problems
Answered by Dr. Namala Bharadwaj 1 hour later
Brief Answer:
can be due to vestibular or systemic disorders

Detailed Answer:
Hello XXXX.
Thanks for your query at XXXXXXX
I understand your concern.

Symptoms of a sense of light headedness or disorientation (dizziness), a mild to violent spinning sensation (vertigo), and lack of balance can have a variety of causes: vestibular (inner ear) disorders, stroke), cardiac problems (including low or high blood pressure), low blood sugar, infection, medication side effects or interactions between drugs, or an inadequate or poorly balanced diet.
Of all vestibular disorders, benign paroxysmal positional vertigo (BPPV) is one of the most common in your age group. Other vestibular disorders that may occur in older adults include menieres disease, vestibular neuritis and ototoxicity due exposure to certain chemicals or drugs. A thorough evaluation by a physician is usually necessary to help sort out these different possible causes and arrive at a correct diagnosis.

My recommendation would be visit physician for evaluation and Sound nutritional
and health habits—including regular exercise, such as walking preventing balance trouble.
In addition, make sure that the yours environment is safe (with good lighting, secure footing, clear walkways, handrails and antiskid devices in bathrooms, etc.)
can help prevent falls and their injuries.

Hope I answered your question.
Any further information we can discuss in follow up query.
Direct query at WWW.WWWW.WW Regards.
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics

The user accepted the expert's answer

Ask an ENT Specialist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor